# SDR ASAA2025092061658

- Difficulty date: September 20, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 41,625 hours, 13,113 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 147A61525
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR INNER SKIN GOUGED AT LOWER HINGE ARM CUTOUT. GROUNDED - YES. REMOVED FABRICATED AND INSTALLED NEW L2 DOOR LOWER INNER SKIN IAW BAC DWG 147A6152 REV C.
